|Title||The e-property of asymptotically stable Markov-Feller operators|
|Publication Type||Journal Article|
|Year of Publication||2021|
|Authors||Kukulski R, Wojewódka-Ściążko H|
|Journal||Colloquium Mathematicum 165 (2021), 269-283|
In this work, we prove that any asymptotically stable Markov-Feller operator possesses the e-property everywhere outside at most a meagre set. We also provide an example showing that this result is tight. Moreover, an equivalent criterion for the e-property is proposed.